Alert archive / Wyoming / Snow Advisories in 2007
Snow Advisory 7, NWS Cheyenne, WY
NWS Cheyenne, WY issued this snow advisory at May 4, 2007, 2:59 PM MDT. It took effect at May 4, 2007, 9:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 4, 2007, 2:59 PM MDT (20:59 UTC)
- In effect from
- May 4, 2007, 9:00 PM MDT
- Expired
- May 4, 2007, 6:47 PM MDT
- In force
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KCYS 042100 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 259 PM MDT FRI MAY 4 2007 ...EARLY MAY SNOWSTORM TO BRING SIGNIFICANT ACCUMULATING SNOW TO ELEVATIONS ABOVE 7500 FEET IN SOUTHEAST WYOMING... .AN UNUSUALLY STRONG STORM SYSTEM WILL MOVE ACROSS WYOMING TONIGHT AND SATURDAY. RAIN WILL CHANGE OVER TO SNOW AT ELEVATIONS ABOVE 6500 FEET TONIGHT. HOWEVER SIGNIFICANT SNOWFALL ACCUMULATIONS ARE ONLY EXPECTED IN AREAS ABOVE 7500 FEET. FOR ROAD REPORTS...PLEASE CALL 1-888-996-7623. WYZ061-062-065-042200- /O.CAN.KCYS.WS.A.0004.070505T0300Z-070506T0600Z/ SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... LARAMIE 259 PM MDT FRI MAY 4 2007 ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER STORM WATCH. SNOWFALL IS STILL EXPECTED TO FALL ACROSS THE LARAMIE VALLEY AND THE LOWER ELEVATIONS OF CARBON COUNTY TONIGHT AND TOMORROW. HOWEVER...TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. AREA RESIDENTS AND TRAVELLERS CAN STILL EXPECT SNOWFALL ACCUMULATION OF 2 TO 4 INCHES THROUGH SATURDAY NIGHT. $$ WYZ066-050500- /O.UPG.KCYS.WS.A.0004.070505T0300Z-070506T0600Z/ /O.NEW.KCYS.SN.Y.0007.070505T0300Z-070506T0000Z/ LARAMIE RANGE- INCLUDING THE CITIES OF...BUFORD...HORSE CREEK 259 PM MDT FRI MAY 4 2007 ...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MDT SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL CONTINUE TO DEVELOP TONIGHT AND PERSIST DURING THE DAY ON SATURDAY. THE HEAVIEST SNOW WILL LIKELY FALL LATE TONIGHT AND TOMORROW MORNING BEFORE GRADUALLY LIGHTENING UP TOMORROW AFTERNOON. TOTAL SNOWFALL ACCUMULATIONS OF 6 TO 10 INCHES CAN BE EXPECTED IN AREAS ABOVE 7500 FEET. BRISK NORTH WINDS LATE TONIGHT AND SATURDAY WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW REDUCING SURFACE VISIBILITIES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ064-050500- /O.UPG.KCYS.WS.A.0004.070505T0300Z-070506T0600Z/ /O.NEW.KCYS.SN.Y.0007.070505T1200Z-070506T0600Z/ NORTH LARAMIE RANGE- INCLUDING THE CITY OF...GARRETT 259 PM MDT FRI MAY 4 2007 ...SNOW ADVISORY IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT MDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT MDT SATURDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW...HEAVY AT TIMES...WILL DEVELOP LATE TONIGHT AND PERSIST THROUGH SATURDAY EVENING. THE HEAVIEST SNOW WILL LIKELY FALL DURING THE DAY ON SATURDAY BEFORE GRADUALLY LIGHTENING UP SATURDAY EVENING. TOTAL SNOWFALL ACCUMULATIONS OF 7 TO 12 INCHES CAN BE EXPECTED IN AREAS ABOVE 7500 FEET. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE ALONG NORTH FACING SLOPS. BRISK NORTH WINDS WILL OCCUR SATURDAY WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW REDUCING SURFACE VISIBILITIES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WYZ063-050500- /O.UPG.KCYS.WS.A.0004.070505T0300Z-070506T0600Z/ /O.NEW.KCYS.SN.Y.0007.070505T0300Z-070506T0600Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 259 PM MDT FRI MAY 4 2007 ...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT MDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT MDT SATURDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL CONTINUE TO DEVELOP TONIGHT AND PERSIST DURING THE DAY ON SATURDAY. THE HEAVIEST SNOW WILL LIKELY FALL LATE TONIGHT AND TOMORROW MORNING BEFORE GRADUALLY LIGHTENING UP LATE TOMORROW EVENING. TOTAL SNOWFALL ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED IN AREAS ABOVE 7000 FEET. BRISK NORTH WINDS LATE TONIGHT AND SATURDAY WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW REDUCING SURFACE VISIBILITIES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ HAHN
1 follow-up statement
000 WWUS45 KCYS 050047 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 647 PM MDT FRI MAY 4 2007 ...HEAVY SNOW WILL BE OVER THE SNOWY AND LARAMIE RANGES TONIGHT THROUGH SATURDAY NIGHT... .A LATE SEASON STORM WILL MOVE SLOWLY ACROSS THE ROCKIES TONIGHT THROUGH SATURDAY NIGHT. THE STORM WILL PRODUCE SIGNIFICANT SNOW DURING THAT TIME OVER THE MOUNTAINS OF SOUTHEAST WYOMING. THE SNOW LEVEL EARLY THIS EVENING WAS AROUND 8000 FEET AND WILL LOWER TO 7000 FEET BY SUNRISE AND 6000 FEET BY LATE SATURDAY AFTERNOON. SNOWFALL RATES HAVE BEEN UP TO 2 INCHES PER HOUR IN THE HEAVY SNOW OVER THE SNOWY AND SOUTHERN LARAMIE RANGES EARLY THIS EVENING. WYZ066-050900- /O.UPG.KCYS.SN.Y.0007.070505T0300Z-070506T0000Z/ /O.NEW.KCYS.WS.W.0005.070505T0047Z-070506T0000Z/ LARAMIE RANGE- INCLUDING THE CITIES OF...BUFORD...HORSE CREEK 647 PM MDT FRI MAY 4 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT SATURDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL FALL TONIGHT AND SATURDAY OVER THE SOUTHERN LARAMIE RANGE. THE SNOW WILL BE HEAVY AT TIMES. AS OF 6 PM AN INCH OR TWO OF NEW SNOW WAS ON THE GROUND. BY LATE SATURDAY AFTERNOON 8 TO 12 INCHES OF TOTAL SNOWFALL ARE EXPECTED. BRISK NORTH WINDS LATE TONIGHT AND SATURDAY WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW REDUCING SURFACE VISIBILITIES. TRAVEL WILL BE DIFFICULT AND HAZARDOUS ACROSS THE SOUTHERN LARAMIE RANGE TONIGHT AND SATURDAY...INCLUDING INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE WITH SLICK AND SNOWPACKED ROADS AND POOR VISIBILITIES. BE SURE TO CHECK THE LATEST WEATHER AND ROAD CONDITIONS BEFORE LEAVING. $$ WYZ063-050900- /O.UPG.KCYS.SN.Y.0007.070505T0300Z-070506T0600Z/ /O.NEW.KCYS.WS.W.0005.070505T0047Z-070506T0600Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 647 PM MDT FRI MAY 4 2007 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT MDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY NIGHT. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL FALL TONIGHT THROUGH EARLY SATURDAY NIGHT OVER THE SNOWY RANGE. THE SNOW WILL BE HEAVY AT TIMES. AS OF 6 PM...2 TO 3 INCHES OF NEW SNOW WAS ON THE GROUND. BY EARLY SATURDAY NIGHT 10 TO 14 INCHES OF TOTAL SNOWFALL ARE EXPECTED. BRISK NORTH WINDS LATE TONIGHT AND SATURDAY WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW REDUCING SURFACE VISIBILITIES. TRAVEL WILL BE DIFFICULT AND HAZARDOUS ACROSS THE SNOWY RANGE TONIGHT THROUGH EARLY SATURDAY NIGHT WITH SLICK AND SNOWPACKED ROADS AND POOR VISIBILITIES. BE SURE TO CHECK THE LATEST WEATHER AND ROAD CONDITIONS BEFORE LEAVING. $$ WYZ064-050900- /O.UPG.KCYS.SN.Y.0007.070505T1200Z-070506T0600Z/ /O.NEW.KCYS.WS.W.0005.070505T0600Z-070506T0600Z/ NORTH LARAMIE RANGE- INCLUDING THE CITY OF...GARRETT 647 PM MDT FRI MAY 4 2007 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT SATURDAY NIGHT. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL FALL FROM MIDNIGHT THROUGH EARLY SATURDAY NIGHT OVER THE NORTHERN LARAMIE RANGE. THE SNOW WILL BE HEAVY AT TIMES. BY EARLY SATURDAY NIGHT 7 TO 11 INCHES OF TOTAL SNOWFALL ARE EXPECTED. BRISK NORTH WINDS LATE TONIGHT AND SATURDAY WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW REDUCING SURFACE VISIBILITIES. TRAVEL WILL BE DIFFICULT AND HAZARDOUS ACROSS THE NORTHERN LARAMIE RANGE LATE TONIGHT THROUGH EARLY SATURDAY NIGHT WITH SLICK AND SNOWPACKED ROADS AND POOR VISIBILITIES. BE SURE TO CHECK THE LATEST WEATHER AND ROAD CONDITIONS BEFORE LEAVING. $$ WEILAND
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this snow advisory went out at May 4, 9:23 AM MDT, 5 hours 36 minutes earlier.
Area forecast discussion, May 4, 9:23 AM MDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
923 AM MDT FRI MAY 4 2007
.UPDATE...
INCREASED SKY COVER ACROSS SOUTHEAST WYOMING AND THE NEBRASKA
PANHANDLE PER SATELLITE IMAGERY. ADJUSTED POPS UPWARD SLIGHTLY FOR
THE SIERRA MADRES AND SNOWIES FOR THIS MORNING PERIOD. OTHERWISE
TWEAKED HOURLY DATA TO REFLECT CURRENT TRENDS. HAHN
&&
.PREV DISCUSSION... /ISSUED 330 AM MDT FRI MAY 4 2007/
SHORT TERM...TODAY THROUGH SATURDAY.
TODAY...MID LEVEL WINDS BACK TO SOUTHERLY AS SHORTWAVE TROUGH MOVES
INTO UTAH BY LATE AFTERNOON. IN RESPONSE...LOW/MID LEVEL WINDS
BECOME EASTERLY ADVECTING IN INCREASING LOW/MID LEVEL MOISTURE.
DECENT THETA-E ADVECTION WILL PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS THIS AFTERNOON. CONCUR WITH SPC DAY 1 OUTLOOK. MAY SEE
A FEW SEVERE THUNDERSTORMS THIS AFTERNOON/EVENING ACROSS KIMBALL
..CHEYENNE AND MORRILL COUNTIES OF WESTERN NEBRASKA.
TONIGHT...UPPER TROUGH CONTINUES TO DIG SOUTHEAST INTO EASTERN UTAH.
WITH LOW/MID LEVELS SATURATING AND DEEP LIFT PROVIDED BY 500-300 MB
AND 700-500 MB QUASIGEOSTROPHIC FORCING...AND DECENT WARM AIR
ADVECTION ABOVE THE COLD DOME...WILL SEE WIDESPREAD PRECIPITATION
DEVELOPING. PREFER COLDER NAM TEMPERATURES BASED ON 700 MB
TEMPERATURE AND THICKNESS PROGS. WITH COLD AIR ALOFT AND TIME OF
YEAR CONSIDERATIONS...HAVE DECIDED TO ISSUE A WINTER STORM WATCH FOR
THE LARAMIE RANGE WESTWARD AFTER COORDINATION WITH RIVERTON. NAM QPF
AMOUNTS LOOK OVERDONE AND WILL STICK CLOSE TO HPC PROGGED AMOUNTS.
PROGGED 32F DEWPOINT PROG QUITE USEFUL FOR RAIN/SNOW DETERMINATION.
SATURDAY...UPPER TROUGH MOVES NORTHEAST ACROSS EASTERN WYOMING.
ALTHOUGH LOW/MID LEVELS REMAIN SATURATED...LIFT WANES DURING THE DAY
FROM SOUTH TO NORTH THUS WILL HAVE DECREASING PRECIPITATION TREND.
RAW CHILLY DAY WITH HIGHS 15-20F BELOW NORMAL AND STIFF NORTH WINDS
TO ADD TO THE CHILL BASED ON LOW/MID LEVEL GRADIENTS. UPON PHONE
COORDINATION WITH RIVERTON...WILL CONTINUE THE WINTER STORM WATCH
FOR LARAMIE RANGE WESTWARD THROUGH SATURDAY EVENING.
LONG TERM...SATURDAY NIGHT THROUGH SUNDAY. ALL THE MODELS FAIRLY
CONSISTENT IN THE UPPER LEVEL LOW LIFTING NORTHEAST ACROSS WYOMING
INTO SOUTH DAKOTA ON SATURDAY EVENING. GFS SHOWS DRIER AIR MOVING IN
ACROSS SOUTHEAST WYOMING INTO THE NEBRASKA PANHANDLE BY SUNDAY
MORNING. WILL SHOW A DECREASING TREND IN POPS ACROSS THE PANHANDLE
AND FAR SOUTHEAST WYOMING DURING THE EARLY MORNING ON SUNDAY.
HOWEVER...MODELS SHOW THE ENERGY SPLITTING. SINCE THERE WILL BE
SUFFICIENT LIFT AND MOISTURE...WILL INCREASE POPS ON SUNDAY EVENING
TO CHANCE MAINLY FOR THE MOUNTAINS...FAR SOUTHEAST WYOMING AND THE
NEBRASKA PANHANDLE. EXPECT TEMPERATURES TO GRADUALLY WARM ON SUNDAY
WITH TEMPERATURES EXPECTED TO BE IN UPPER 40S TO UPPER 50S. OVER THE
NEXT COUPLE DAYS...TEMPERATURES WILL CONTINUE TO WARM WITH HIGHS
EXPECTED IN THE MID 60S TO LOWER 70S BY TUESDAY. THERE ARE SOME
MINOR DIFFERENCE IN THE GFS AND ECMWF BY TUESDAY...WITH THE GFS
SHOWING RIDGING AND ECMWF INDICATING A VERY WEAK SHORTWAVE MOVING
ACROSS THE AREA. HAVE DECIDED NOT TO MAKE TOO MANY CHANGES AND KEEP
SLIGHT CHANCE OF SHOWERS ACROSS SOUTHERN WYOMING. FOR WEDNESDAY
THROUGH FRIDAY...MODELS SHOW RIDGE BUILDING OVER THE AREA. MADE ONLY
MINOR ADJUSTMENT WITH TEMPERATURES ON WEDNESDAY AND THURSDAY. EXPECT
HIGH TEMPERATURES IN THE UPPER 60S TO MID 70S THROUGH THE PERIOD.
MODELS INDICATE ANOTHER SYSTEM MOVING INTO THE WESTERN UNITED STATES
ON THURSDAY NIGHT...PUSHING MOISTURE INTO WYOMING ON THURSDAY NIGHT
INTO FRIDAY. FOR NOW WILL KEEP A SLIGHT CHANCE OF SHOWERS FOR THE
MOUNTAINS.
AVIATION...VFR THIS MORNING...EXCEPT FOR LOCALIZED MVFR AND IFR IN
FOG ACROSS WESTERN NEBRASKA PANHANDLE. VFR THIS AFTERNOON WITH LOCAL
MVFR IN SCATTERED SHOWERS AND THUNDERSTORMS. WIDESPREAD MVFR AND IFR
DEVELOPING TONIGHT IN PRECIPITATION AND FOG AND CONTINUING ON
SATURDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WATCH FROM 9 PM FRIDAY TO MIDNIGHT SUNDAY FOR
WYZ061-WYZ062-WYZ063-WYZ064-WYZ065-WYZ066.
NE...NONE.
&&
SHORT TERM/AVIATION...RUBIN
LONG TERM....MGHazardous weather outlook, May 4, 10:37 AM MDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1037 AM MDT FRI MAY 4 2007 WYZ061>066-051130- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE- 1037 AM MDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM WILL SLOWLY MOVE ACROSS WYOMING TONIGHT THROUGH THE WEEKEND...BRINING POTENTIAL FOR HEAVY SNOW TO HIGHER ELEVATIONS. A WINTER STORM WATCH IS IN EFFECT FOR THIS EVENING THROUGH SATURDAY EVENING. EXPECT RAIN TO CHANGE OVER TO SNOW AT ELEVATIONS ABOVE 8000 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STRONG STORM WILL CONTINUE TO BRING COLDER TEMPERATURES...WINDY CONDITIONS...AND HEAVY SNOW TO HIGHER ELEVATIONS THROUGH THE SATURDAY EVENING. TOTAL SNOW ACCUMULATIONS WILL BE 7 TO 12 INCHES ABOVE 7000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-060-067>070-051130- CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1037 AM MDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM WILL SLOWLY MOVE ACROSS WYOMING TONIGHT THROUGH THE WEEKEND...BRINING COLDER TEMPERATURES...WINDY CONDITIONS...A RAIN AND SNOW MIXTURE. SHOWERS WILL BEGIN AS RAIN AND MAYBE CHANGE OVER TO SNOW OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE SLOW MOVING SYSTEM WILL CONTINUE TO AFFECT WYOMING ON SATURDAY AND SUNDAY. FEW LOCATION MAY RECEIVE UP TO A INCH OR TWO SNOW ACCUMULATIONS...BUT MAJORITY OF THE AREA WILL REMAIN IN RAIN OR A RAIN AND SNOW MIXTURE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-051130- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 1037 AM MDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM WILL SLOWLY MOVE ACROSS THE NEBRASKA PANHANDLE TONIGHT THROUGH THE WEEKEND...BRINING COLDER TEMPERATURES...BREEZY CONDITIONS...AND RAIN SHOWERS. THUNDERSTORMS WILL ALSO BE A POSSIBILITY ACROSS CHEYENNE AND MORRILL COUNTIES WITH SOME SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE SLOW MOVING SYSTEM WILL CONTINUE TO AFFECT THE NEBRASKA PANHANDLE ON SATURDAY AND SUNDAY. THERE WILL BE PERIODS OF BREAKS IN THE RAIN SHOWERS LATE SATURDAY NIGHT INTO SUNDAY MORNING AS DRIER PUSHES INTO THE NEBRASKA PANHANDLE. EXPECT RAINFALL AMOUNTS OF A QUARTER OF AN INCH UP TO A HALF OF AN INCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NECESSARY TODAY OR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 6:46 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 59 min |
| May 4, 3:10 AM MDT | Winter Storm Watch | CYS | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.